Richard Sibley

Publication Details

  • RENAL VASCULAR-LESIONS AFTER CHEMOTHERAPY WITH VINBLASTINE, BLEOMYCIN, AND CISPLATIN AMERICAN JOURNAL OF MEDICINE Harrell, R. M., Sibley, R., Vogelzang, N. J. 1982; 73 (3): 429-433

    Abstract:

    A 30 year old man with metastatic embryonal carcinoma became hypertensive during vinblastine, bleomycin, and cisplatin therapy. Three months after completion of therapy, accelerated hypertension occurred (blood pressure 210/140 mm Hg). Nitroprusside failed to control the hypertension, but captopril resulted in a prompt and sustained normalization of the blood pressure. The plasma renin activity was markedly elevated before therapy. Renal biopsy disclosed "onionskin" narrowing of the interlobular arteries and fibrin thrombosis of a majority of the afferent arterioles. A form of drug-induced renovascular hypertension is suggested.

    View details for Web of Science ID A1982PJ45700022

    View details for PubMedID 6181679

Stanford Medicine Resources:

Footer Links: